# SDR SWIA200312050

- Difficulty date: May 30, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 4,767 hours, 3,657 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D1009
- Part serial: 1577B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 4,735 hours, 3,620 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN RETRACTING FLAPS FROM 30 DEGREES TO 20 DEGREES, RECEIVED FLAPS FAIL MESSAGE AND FLAPS REMAINED AT 30 DEGREES.  REMOVED AND REPLACED RIGHT BPSU IAW MM 27-51-10.
